RUS  ENG
Full version
JOURNALS // Differentsial'nye Uravneniya // Archive

Differ. Uravn., 2000 Volume 36, Number 8, Pages 1045–1050 (Mi de10193)

This article is cited in 2 papers

Ordinary Differential Equations

The properties of entire solutions of one differential equation

Z. M. Sheremeta

Ivan Franko State University of L'viv

UDC: 517.925.44

Received: 11.11.1998


 English version:
Differential Equations, 2000, 36:8, 1155–1161

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025